# SDR DALA2015012700662

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 50,898 hours, 22,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS FROM 19 TO 25 INOPERATIVES.  FOUND FUSE ON THE BATTERY PACK BLOWN; REPLACED FUSE IAW AMM 33-51.
